# SDR CALA2025022502470

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,288 hours, 18,734 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 834403
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT DISCREPANCY . . LE EDGE SLAT ASSYMETRY I N CLIMB. POSSIBLE OVERSPAT 33000 FEET, AIR SPEED REACHED 300 KNOTS FOR A SHORT PERIOD TIME. 50 KNOTS ABOVE MAX SPEED OF 250KNOTS PLUS NOTICED L.E FLAPS INDICATIONS START TO MOVE ALSO. BELOW 250KNOTS EVERYTHING APPEARS NORMAL ...PER TEST PILOT ...TOMC MO THE PANELS FIN 521BB, 521EB, 521JB, 521TB, 521ZB AND 521AFB OF THE LEADING EDGE SLAT SENSOR SWITCH WERE REMOVED AS PER AMM 57-41-01-000-801.   PERFORMED OVERSPEED PHASE I INSPECTION AS PER. AMM 05-51-08-212-001.  NO DAMAGE WAS FOUND DURING PHASE I INSPECTION. ACCOMPLISHED FLAP/SLAT ELETRONIC UNIT BITE PROCEDURE REF. FIM 27-51 FAULT TREE 809 PERFORMED BITE ON THE FSEU AND FOUND MESSAGE NUMBER 27-81021 WITH FAULT MESSAGE (LE OUTBD ASYM). REF. THE TABLE A FIG 104A PERFORMED BITE TO ISOLATE THE PROXIMITY SWITCH CAUSING THE INDICATION REF FIM 32-09-00/101, FIG 103. AND FOUND SENSOR S286 REF. SLAT #5 DAMAGED. NECESSARY REPLACE LEADING EDGE SLAT SENSOR SWITCH REF. AMM TASK 27-88-01-902-001. REPLACED LEADING EDGE SLAT SENSOR SWITCH OF THE POSITION S286 AND PERFORMED BITE OF THE PSEU SENSOR TARGET TO EXAMINE THE SENSOR SWITCH OPERATION REF. FIM 32-09 FAULT TREE 803 AND NOT FOUND FAULT. ACCOMPLISHED LEADING EDGE SLAT SWITCH INSTHE PANELS FIN 621BB, 621EB, 621JB, 621TB, 621ZB AND 621AFB OF THE LEADING EDGE SLAT SENSOR SWITCH WERE INSTALLED AS PER TASK 57-41-01-400-801 ITEM OK.
